# SDR AALA201609099003

- Difficulty date: August 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Pin
- Part number: D64433
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE LANDING GEAR TORQUE LINK HINGE PIN BOLT HEAD FRAME 18.  REPLACED HINGE PIN BOLT IAW AMM 32-21-27.
